# SDR UHLA2009122700148

- Difficulty date: December 27, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 14,267 hours, 9,054 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP LOW SPEED APPEARED IN CRUISE AT FL300.  RAN QRH AND GOT FLAP FAIL MESSAGE.  RAN QRH.  DECLARED EMERGENCY.  LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED T3 AND T4 SKEW SENSORS IAW EMB 170 MM 27-53-06.
